# SDR 2000UALA00335

- Difficulty date: June 13, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 34,945 hours, 13,545 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31096142
- Part serial: 0540
- Condition: Leaking
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1 SLIDE FAILED AIR RETENTION TEST WHILE IN THE HOME SHOP FOR OVERHAUL.  THE FAILURE OF THE SLIDE TO PASS THE AIR RETENTION TEST WAS CAUSED BY POROSITY IN THE INFLATABLE MATERIAL.  THE SLIDE IS BEING SCRAPPED.
